New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
anyone on cymbalta?
23 Replies
CHERYL1054 - April 9

........sorry, goofed on my last post, said i was on Elavil and I meant EFFEXOR....

 

Dana - April 26

Hi-I was on it for 6 weeks and didn't notice any pain relief or any help with my fibro symptoms. It did help with my depression and made me feel happier. I went off of it because I wasn't getting enough results for the 200.00/month price tag.

 

Alycat - February 14

Hi,
I was on Cymbalta for 5 months. At the end, I was taking 90mg a day. I did not see any difference or improvement. I was weened off of it which was a nightmare! I was throwing up, hot flashes, nausea all the time, heartburn, head spins... it wasn't for me and the cost is crazy! It was approx. $250 a month. I had to fight my insurance to have it covered (first drug I ever had to do that with) and they only covered 80%. Now I'm in search of anything that will help with the pain. Worse than ever! Taking 4mg of Hydromorphone 3 times a day.

 

January - February 14

Hi alycat - I hear you about the Cymbalta! 90mg is a big dose. If your neurotransmitters are OK, you sure don't need these powerful drugs!

There are many ideas on this forum. For me, the best thing was gluten free diet and supplements. This is hard work to learn and maintain, especially when you feel bad, and taking a pill is easy. The natural methods will protect your liver, kidneys and heart. You have to decide. I still need low dose meds. Acupuncture and massage helped, but you can't do that every day!

Some people here do very well on Lyrica and those drugs. I'm sure people will give you ideas.

I think the best place to start (and most doctors are too busy) is to find out exactly what is out of whack with YOUR body. Proper diagnosis! Blood tests, allergy tests, spinal injuries, arthritis etc. Do you know what is causing your pain? The tests are expensive - but so are years of drugs you don't need, and their side effects.

I hope you are doing better with the Cymbalta withdrawal. It took me a good while to get it out of my system! Feel better!

 

mdak - February 14

aly-cat- I have tried cymbalta, it put me in a serotonin syndrom. I almost died. Everybody is so different on taking these meds. I found out I cant take SSR's. I dont have much a choice for antidepressents. The other problme I had is that they gave me medications that caused me to have PRES. My brain swelled and had a grandmal seizure. It takes time to fine that right drug, oh how I know that. I have found out also, if your pain is under controlled, it helps my depresssion a great deal.I have read that they go together.I did see that somebody mention remron. It is an old antidepressent and it helps with racing thoughts at night time. It also doesn't cost that much with no insurance. I realy do like mine. I hope you and your dr. can come up with something that works for you. Dont give up what ever you do. something to remember that when mixing two drugs that have potential for seizures is dangerious. I have to do my own homework now because that happened twice to me. After my seizures the neurologist says well Here is your problem. YOu shouln't mix like that. Well, mY doctors ordered it like that I said. So what I am saying to you is do your homework on your meds and ask questions to dr's about potential for problems when mixing with other drugs.

 

mdak - February 14

I am sorry, I was answering Kerri message,Not ali-cat. I guess it might help anyone who reads it.

 

alivenotliving - February 15

Hi Kerri: I was one of those 1 in a million who suffered SEVERE side effects from Wellbutrin (night terrors, hallucinations, severe weight loss, rage, and more) I was found to be allergic to it, so they decided to try Cymbalta. I have been taking Cymbalta for over a year now. I didn't have side effects from the Cymbalta other than feeling a little air headed the first few days. Now, if I forget to take the Cybalta (or I can't afford the script) and I am out for 2 or more days, I feel a VERY noticeable change in my depression level. Without the Cymbalta, I get restless, anxious, very very depressed, and pretty much down to worthless. Cymbalta has been pretty much a God send for me so far and definitely helps me stay out of the depression funk and keeps the anxiety down, where many of the depression drugs they tried with me didn't. If you decide to try the Cymbalta, I hope it works as well for you as it has for me because it took a lot of trying different meds to finally find the relief that I have had with the Cymbalta.

 

kiwiang - February 16

hi
I was on this for 2 1/2 weeks, I had nearly all the side affects listed on the info sheet given to me by the doctor, and more, I perservered for the 3rd week but suffered a massive panic attack(never had before) and said enough is enough,I lost 2kg in 2 weeks from feeling so sick,I cant take anything but lexapro so will have to stick with that even though it causes weight gain:( also the cymbalta caused my pain to be worse:(

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?